Hello, about 4 years ago i started feeling a weird sensation in the left side of my body, the left extremities, a tingling kind of feeling like the limbs were just about to fall asleep but not quite yet. It came and went so i didnt think much of it. Then about 8 months ago the symptoms became more intense and would last longer, and instead of a tingling, the sensation bordered on pain then turned into pain outright that would get worse at night. I had done blood tests and i did a EMG exam which showed that i had a motor neuropathy but i didnt know the cause till just a few months ago i found out that my aunt suffered from pernicious anemia, although i have a good blood count i thought this must be what i have and the doctor started me on B12 shots. Since i started the treatment i have noticed that i have been experiencing more fasiculations and wasting of my muscles, i thought the treatment was supposed to halt the disease so why does it seem like i am getting worse? I had just a few fasiculations before i started treatment but now they are every where( face, abdomen, back, extremities) and last quite a long time. The wasting on my muscles is visible and the paresthesias continue., the pain comes and goes. Should i expect to feel this way for the rest of my life and can physiotherapy build back my muscles and maintain them how they were before? Please help me i am 25 years old and the dont have a very bright outlook on life now since i have to experience this every minute of every day,
Last but not least are there any experimental drugs that i could try that would trigger nerve regeneration?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.